# SDR REXA2016022800314

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY RIBS ON LT SIDE AT WING STATION 48.30 & 53.60, HAVE CORROSION.  CONTINUATION CARD 8788615 OP 50, 51, 53 & 70.  R & R LT WING LOWER SKIN PANEL, PN 601R10213-3, IAW SRM 51-42-21.  REPAIRED IAW EA CRJ257-04062.  R & R BATTERY RIB, PN 601R10203-27, AT WS 53.60 IAW SRM 51-42-21 & EA CRJ257-04034 REV C DATED 02 22 2016.  REPAIRED LT WING LOWER WING PLANK TE IAW EA CRJ257-04034 REV C DATED 02 22 2016.  REF ATTACHED COPY FOR WORK PERFORMED.  THIS IS A MAJOR REPAIR.
